# SDR N6WA0080501

- Difficulty date: May 5, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 6,762 hours, 4,771 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY LIGHT INOP.  INSPECTED AND FOUND CONNECTOR ON NR 4 EMERGENCY BATTERY LOOSE.  RESECURED CONNECTOR IAW AMM 33-51-17, OPS CHECKED GOOD.
